# SDR ASOA2015101213928

- Difficulty date: October 12, 2015
- Submitted: October 21, 2015
- Operation: Air carrier
- Aircraft: N691CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15136
- Aircraft time: 19,970 hours, 12,855 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 677-720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE SEAT RAIL FS 677-FS 720.85 IS CORRODED IN MULTIPLE AREAS.  CORROSION ON SEAT RAIL AT 677-720.85IS BEYOND ALLOWABLE LIMITS IAW SRM SUPPLEMENT 53-41-49. R & R LT SIDE SEAT RAIL FS 677-FS720.85 IAW AMM 53-00-49-000-801-A07/ 53-00-49-400-801-A07.  COMPLIED WITH EC/TC REO 670-53-00-373 AND GREO 670-53-00-343, REV L AS WRITTEN.
